# SDR AALA20150112009

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 43,953 hours, 17,846 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH PLACED LANDING GEAR LEVEL DOWN & RT MAIN GEAR GREEN LIGHT WAS NOT ILLUMINATED.  REPLACED 2 LIGHT BULBS & RT GEAR GREEN LIGHT ILLUMINATED.  GREEN INDICATOR LIGHTS FOR GEAR ALL NORMAL.  PERFORMED VISUAL INSPECTION FOR GENERAL CONDITION ON BOTH MAIN & NLG.  ACCOMPLISHED BITE ON PROXIMITY CONTROL UNIT WITH NO FAULTS FOUND IAW AMM 32-05-03.
